# SDR USAA070020

- Difficulty date: January 9, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 49,577 hours, 49,577 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 312 & 344 LBL 58 HAS CORROSION.  REPLACED MOUNTS IAW SRM 51-20-02, DEFECT SIZE:  1 X 1 INCH.
